# SDR FDEA201107202842

- Difficulty date: July 20, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 25,252 hours, 13,172 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53770583280
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FRAME 28 HAS 2 GOUGES, .100" BETWEEN STR L17 AND L18.  FABRICATED AND INSTALLED 1EA REPAIR PLATE AND 1 EA BRIDGE IAW SRM 51-40-21 AND COMPLIED WITH EA6-5310-145643.
